Show simple item record

dc.contributor.authorMcKenna, P. J. ( )
dc.contributor.authorReichel, Wolfgang ( Orcid Icon 0000-0002-3149-2373 )
dc.date.accessioned2020-10-05T19:55:45Z
dc.date.available2020-10-05T19:55:45Z
dc.date.issued2003-04-10
dc.identifier.citationMcKenna, P. J., & Reichel, W. (2003). Radial solutions of singular nonlinear biharmonic equations and applications to conformal geometry. Electronic Journal of Differential Equations, 2003(37), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12709
dc.description.abstractPositive entire solutions of the singular biharmonic equation ∆2u + u-q = 0 in ℝn with q > 1 and n ≥ 3 are considered. We prove that there are infinitely many radial entire solutions with different growth rates close to quadratic. If u(0) is kept fixed we show that a unique minimal entire solution exists, which separates the entire solutions from those with compact support. For the special case n = 3 and q = 7 the function U(r) = √1 /√15 + r2 is the minimal entire solution if u(0) = 15-1/4 is kept fixed.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSingular biharmonic equationen_US
dc.subjectConformal invarianceen_US
dc.titleRadial solutions of singular nonlinear biharmonic equations and applications to conformal geometryen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record